# SDR AALA20150113010

- Difficulty date: December 2, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A8126Y29
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, CORROSION WAS FOUND ON THE TRANSITION CHANNEL JUST AFT OF DOOR OPENING.  DAMAGED TRANSITION CHANNEL WAS REMOVED & A NEW CHANNEL WAS INSTALLED IAW AARD 51-10-05-1 & EA 53-038108.
